5 doctors weighed in:

9yo w/bre. Reduded Abilify (aripiprazole) from 15 to 10mg. Noticed small lip twich-could this be bre or from reducing abilify-no tx dx?

5 doctors weighed in
Dr. Rose Merola
Pediatrics - Developmental & Behavioral
2 doctors agree

In brief: Lip twitch

Any lip twitch while taking or weaning from Abilify (aripiprazole) needs to be seen and evaluated by the md who wrote the prescription, see your psychiatrist/neurologist for evaluation, try some Benadryl for now 1-2teaspoons a day but see your prescribing doctor as soon as you can.

In brief: Lip twitch

Any lip twitch while taking or weaning from Abilify (aripiprazole) needs to be seen and evaluated by the md who wrote the prescription, see your psychiatrist/neurologist for evaluation, try some Benadryl for now 1-2teaspoons a day but see your prescribing doctor as soon as you can.
Dr. Rose Merola
Dr. Rose Merola
Thank
Dr. Alan Ali
Psychiatry
1 doctor agrees

In brief: BRE?

If u don't mind, what is bre?

In brief: BRE?

If u don't mind, what is bre?
Dr. Alan Ali
Dr. Alan Ali
Thank
2 comments
Dr. Pamela Pappas
Benign Rolandic Epilepsy? http://www.hopkinsmedicine.org/neurology_neurosurgery/specialty_areas/epilepsy/types/benign_rolandic_epilepsy.html
Dr. Alan Ali
Could be. Thank u Dr. Pappas.
Get help from a real doctor now
Dr. Cindy Juster
Board Certified, Pediatrics
32 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors